Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

SLE patient, have missed periods, have started on a new diet, had protected sex. Medicines to get periods?

Hello doctor i am an SLE patient i am under medication taking steroid tablet wysolone 5mg. I did not take my iron tablets regularly, I followed a new diet for loosing weight i had protected sex with my boyfriend i missed my periods this month. Nov 13th 2012 i had my periods what should i do can you prescribe any tablet for getting my periods immediately
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern if because of the fear of pregnancy you are looking for the menses then you are wrong because if this is pregnancy then it should never be terminated, second having bleeding per vagina dos not means the pregnancy is terminated, if this is not the pregnancy then why to worry about the menses, hope this information helps you, take care and have nice day.
Answered: Thu, 15 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor